I have a weird question.
I am finally almost off steroids after starting Humira for my ulcerative colitis. I also have Hashimotos so realize I never checked how Humira might affect Hashimotos.
As a result of getting off steroids I have lost 20 lbs that I gained from it. Great right? However my chin seems even fatter, double chin. I am 5'3", and weigh 125...about my normal weight. So I am happy there. And my UC symptoms are largely going away! But I have this horrid chin....from my chin tip it just inclines straight down. I've struggled with this but it was much more minor...suddenly its bigger.
I should point out I keep relapsing smoking cigarettes...currently hand rolling them (cheaper)....wondering if the needing to suck (a tiny harder to get a hit hand rolling them) might be causing my chin problem.... Thanks in advance!
4800 mg of Delzicol (only when in flare-up - take half that when ok)
Imuron 100 mg
20 mg steroid
Quit smoking April 1- just relapsed again
Attempting GAPS diet/worked in the past
Healthy Trinity Probiotics 6-10 a day, Vit D, L glutamine, ginger juice, turmeric supreme, herbs, mega drugs to sleep at night
Humira...just started today